| Model Number |
ALLURA XPER FD20 BIPLANE OR TABLE |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the monitor was not switching on; identified as color monitor defect on a allura xper fd20 biplane or table.The clinical use of the system was outside clinical use.There was no reported patient or user harm.
Additional Manufacturer Narrative
Philips service replaced the 19" color lcd monitor cr (dc19-lcr) and handed over the system in working condition.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: gen2400312).